# SDR CA980421014

- Difficulty date: April 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: SFA13M1
- Condition: Cracked
- Location: Lt Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND, THE NR 3 BLADE OF THE LEFT HAND PROPELLER WAS FOUND CRACKED ON THE FACE OF THE NICKEL SHEATH.  THE CRACK WAS LOCATED 4.8750 INCHES FROM THE EDGE OF THE DE-ICER BOOT. THE BLADE WAS REPLACED.
